# SDR SWIA201743204

- Difficulty date: March 19, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832BL CORRODED.   INSTALLED REPLACEMENT PANEL 832BL IAW SRM AND AMM.
